# SDR 03FDEA02199

- Difficulty date: December 16, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11
- Aircraft serial: 48602
- Aircraft time: 37,450 hours, 8,481 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Damaged
- Location: Air Distribution
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DEPARTED CDG, ENGINE ANTI-ICE ON MAX PWR AT 3000 AGL SMOKE ODOR DETECTED THEN SMOKE ENTERED THE COCKPIT TURNED ON THE LIGHTS AND THE COCKPIT HAUL  FILLED WITH SMOKE.  WENT ON OXYGEN, RAN APPROPIATE CHECKLISTS.  RAN NR 1 ENG FOR 20 MIN AND HAD A VERY LITE ODOR.  PRECAUTIONARY DEFERRED NR 1 PNEU SUPPLY.  ALSO CHANGED ALL 3 COALESCER BAGS PER MM 21-54-05-2.  ALL 3 FOUND BLACK.
